m+Medelevator.RU
← Поиск публикаций
Journal of clinical medicine · 2026

Cutaneous Deterioration Following Glucocorticoid Discontinuation in Psoriatic Arthritis: A Real-World Cohort Study.

СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Gratton Clara, Ehrenstein Boris, Günther Florian, Schminke Louisa, Fleck Martin, Krammer Olga B

Аннотация

Background/Objectives: To evaluate the frequency of documented cutaneous deterioration within three months after complete discontinuation of systemic glucocorticoid therapy in psoriatic arthritis (PsA) and to assess a potential association with cumulative glucocorticoid exposure. Methods: This retrospective single-centre cohort study included 100 patients with PsA fulfilling CASPAR criteria who received systemic glucocorticoids at a tertiary rheumatology centre between 2008 and 2024. The primary endpoint was the occurrence of cutaneous deterioration within three months after complete glucocorticoid discontinuation. Associations with cumulative prednisolone-equivalent dose were analysed using logistic regression. Results: Cutaneous deterioration occurred in 10% of patients within three months after glucocorticoid discontinuation. Only a minority of cases were clinically pronounced; no erythrodermic or generalized pustular flares were observed. No statistically significant association between cumulative glucocorticoid exposure and cutaneous deterioration was found (OR 0.90; 95% CI 0.67-1.22). Conclusions: In this real-world PsA cohort, documented cutaneous deterioration following glucocorticoid discontinuation was infrequent and predominantly mild. No statistically significant association between cumulative glucocorticoid exposure and cutaneous deterioration was detected. However, due to the absence of a control group, no conclusions can be drawn regarding a causal relationship between glucocorticoid discontinuation and subsequent skin deterioration.